# SDR DL72W980118

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD BAY DOWN INSIDE ACCESS 9504 STRINGER IS CRACKED ON LT SIDE.  STOP DRILLED CRACK, DYE CKD TO VERIFY CRACK END, FAB REPAIR PARTS PER M/M 55-30-0 FIG 803.  INSTALLED REPAIR.
